Discussions that mention toradol

Back Problems board


The medication that I am taking is the equivalent to Vicodin in the United States. And yes they are very, very addictive. I was having a problem with them when I was suffering from migraines. I would take them even if I didn't have a headache. I realized what I was doing and promptly told my Dr. about it. He was appreciative that I came clean with him. So when this back problem started, you can understand his hesitance in putting me on strong pain meds, but I have someone who monitors the Rx for me. Now that I am extreme pain the silly pills don't do a thing for me...go figure!!!! and I certainly don't crave them. I just wish they would stop the pain for more than 1 hour. So getting to the point, Tylenol is a different medication. It contains acetaminophen 325 mg/codeine 15 mg AND Percocet is oxycodone. Advil or ibuprofen make me nauseous and so does Toradol. When I went to the ER on Saturday they gave me a shot of morphine and a shot of Stemetil (antinausea) and I was still sick to my stomach.

The only position that I can be in right now is on my back with my legs over several pillows. I used to be able to get some relief when lying on my side but not this time.

Right now I am so scared that I will not be able to walk again. I haven't been up and about since Saturday. I move around a bit just to make sure I keep the circulation going but the moaning is not a pretty thing to listen to. My leg goes into a massive, massive spasm when I try to move around.

I have just finished 2 years of college in the Medical Office Administration field and was hired right out of my placement. I am supposed to start on May 9 (how this is going to happen I don't know; especially when just sitting on the toilet is a major event for me). Then, the back got totally screwed up and here I am typing out all of my grief............sorry to bend your ears for a bit

Keep me posted on your treatments and meds, etc. I will say a prayer for you.

Justine